MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT; ICP MICROSENSORS
Catalog Number 826633
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826633) was returned for evaluation: device history record (dhr) - the batch record was reviewed for any anomalies or non-conformances related to the finished lot and none were identified.Failure analysis - a visual inspection was performed; however, only received the cable sensor for the reported lot number.According to the complaint description of csf leakage, the catheter is required to perform a leak test.As a result, it is unable to confirm the complaint.Note: the sensor cable we received does not match the reported lot number.Root cause analysis - the root cause is undetermined and was unable to be confirmed in the complaint evaluation.Per the risk documentation potential root cause is csf drains through luer and cap connections.
 
Event or Problem Description
A facility reported the part of microsensor (id 826633) which was connecting with the cable with cerebrospinal fluid (csf) leak.The event happened during a procedure before the implantation site closure and it was completed with a replacement product available.No patient injury reported and the event led to 10 minutes surgical delay.

Brand Name
ICP SENSOR CATHETER KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23733035
Report Number3014334038-2025-00151
Device Sequence Number13192453
Product Code GWM
UDI-Device Identifier10381780520436
UDI-Public10381780520436
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826633
Device Lot Number6563941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS CABLE (ID 826636); ICP EXPRESS, 220 VOLT (ID 826635)
Patient SexUnknown